Show simple item record

dc.contributor.authorFrigon, M.
dc.contributor.authorOregan, D.
dc.date.accessioned2018-08-24T08:24:52Z
dc.date.available2018-08-24T08:24:52Z
dc.date.issued1995-07-01
dc.identifier.citationFrigon, M. Oregan, D. (1995). Existence results for first-order impulsive differential equations. Journal of Mathematical Analysis and Applications 193 (1), 96-113
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9189
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.titleExistence results for first-order impulsive differential equations
dc.typeArticle
dc.identifier.doi10.1006/jmaa.1995.1224
dc.local.publishedsourcehttps://doi.org/10.1006/jmaa.1995.1224
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record